# SDR IPXA09M57432

- Difficulty date: September 5, 2009
- Submitted: September 25, 2009
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 46,521 hours, 7,260 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C LEFT WING FIXED L/E AT STA 1025 LOWER SUPPORT WEB HAS 1 INCH LONG CRACK AT AFT EDGE.  STOP DRILLED CRACK, FABRICATED AND INSTALLED 2 REPAIR ANGLE DOUBLERS PER MD-11 SRM 57-00-00 FIG 204 PG 212.
